# SDR FDEA202201070078

- Difficulty date: January 7, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON RUDDER TRAILING   EDGE APEX AREA LOCATED  BTW T/E SCREW LINE NO.21 AND NO.22 FASTENER COUNTED FROM   LOWER SIDE. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600 SRM 55-41-12-201, PARA.16,   PAGE.237-239, FIG.208C, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY B REPAIR, THE   INITIAL THRESHOLD IS 30000FC, REPETITIVE INTERVAL AND METHOD ARE TO BE DETERMINED BY   OEM REF TO SRI 55-41-12-201, PARA.3.C, IIR 55-41-12-2-003-00, PAGE.209-212, TABLE.204."FOR   RECORD PURPOSES ONLY""MAJOR REPAIR"
